MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR, INC) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR, INC) OVATION IX; ILIAC LIMB
Model Number TV-IL1422140-J
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was previously implanted with the ovation ix sealing system to treat an abdominal aortic aneurysm (aaa).Approximately six (6) months post initial procedure during s routing follow up, a type 1b endoleak in left iliac was discovered by a ct scan.Re-intervention was completed where a 14x160 ovation limb was placed with coiling of the hypo gastric artery successfully resolving the leak.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Catalog # removed - correction.Results codes - 3233 removed, correction.Conclusion codes - 11 removed, correction.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR, INC)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8201510
Report Number3008011247-2018-00266
Device Sequence Number10798475
Product Code MIH
UDI-Device IdentifierM701TVIL1422140J1
UDI-Public+M701TVIL1422140J1/$$3210316FS02161875O
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2021
Device Model NumberTV-IL1422140-J
Device Catalogue NumberTV-IL1422140-J
Device Lot NumberFS021618-75
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer12/14/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR